Thyroid UK

Help I've stopped my Levo 50mcg and started Metavive I I feel awful tired and nauseous! Does anyone take these supplements ?

Hi does anyone take AdrenaviveII / Metavive I That could advise me on their experience and dosage please.

I was on Levo 50mcg I stopped that 4 days ago and I take Metavive I (one capsule ) 1/2 a capsule didn't seem to do anything and I was becoming more and more fatigued now I feel quite nauseous today !

My cortisol levels were very high so I've stopped taking Adrenavive II

I'm just trying to preserve with the Metavive I

Dr P is very unwell in hospital so I can't ask for any advice .

My GP and Endo are unsupportive offering heart tablets more Levo and counselling so self medicating is my only option now

Any comments would be very much appreciated

Kazbe

9 Replies
oldestnewest

I think 1 capsule maybe not enough? If it is equivalent to 1/4 grain ndt you may be better taking one am one pm. This maybe nearer your 50mcg Levo. See how you go and increase slowly.

Have no knowledge of metavive but if you follow same protocol of using ndt hopefully you'll see an improvement in your symptoms.

Maybe someone who's taking it will reply soon.

Reply

Thankyou Wightmouse

I will steadily increase and see how I feel I know these things all take time I was nervous it's quite scary when you go it alone without your GP or Endo supporting you !

There's some very kind and supportive people On here so it's very reassuring

Thanks Again

Kazbe

Reply

Kazbe,

Why have you switched from prescription meds to a dietary supplement ? ? ..

There is no knowing how much T4/T3 hormone is in a glandular … and the amount would not supply adequate thyroid hormone to replace a standard Levothyroxine dose (unless you were to take the half/whole bottle ! ! ! .. ). … even the manufacturers won’t commit .

When I saw Dr P many years ago it, he recommended glandulars were to be taken in addition to the Levothyroxine mono therapy meds, as the lil’ extra T3 was thought to be enough to get conversion of T4 initiated.

You may find that supplementing Metavive in addition to Levothroxine, together with optimal nutrients & iron working all together may bring some well being.

3 likes
Reply

Thankyou Radd

That's very interesting I didn't know that about glandular supplements and I do feel decidedly unwell since I stopped my Levo 4 days ago !

Levo doesn't suit me and I'm trying to find something which suits me better this obviously doesn't !

I may try NDT or just a little T3 to see if I feel any better I know it's all trial and error until you find something you feel well on .

Thanks for the advice I appreciate it very much

Take Care

Kazbe

Reply

Hi Kazbe,

I’ve stopped my Levo recently too and started Metavive. I was on 100mcg Levo and swapped to two Metavive II per day (one in morning and one in early afternoon). After two weeks I was feeling under medicated and tired so I went up by one Metavive I which I added to the morning dose, then two weeks later I added another Metavive I to my afternoon dose. Unfortunately I got a bad cold which infected my sinuses and had headaches everyday for two weeks and not knowing if it was the cold or the Metavive I decided to drop back again to two Metavive II for a bit and will then build up slowly again. Even though I’m on a lower dose again I’m not feeling so tired but maybe I will soon. It’s all trial and error I’m afraid and will take time. At no point have I felt nauseous though but I could certainly tell when the Levo effects were wearing off but that didn’t become noticeable for a week or two.

I’m not being advised by any doctor on how to take it, just reading what I can and experimenting.

I haven’t taken adrenavive but from what I’ve read it will increase cortisol further so it might not be helping you. I think I remember someone else on here saying it made them nauseous so maybe it’s that that’s causing it. How long did you take it for?

Reply

Hi Foxrabbit

I took Adrenavive II for 4 days but was advised it raises Cortisol so stopped it I continued with Metavive I but felt so tired and weak went all cold and pale and I got rather worried so I started back on Levo 50mcg I'm going to change brand and try Wockhardt or Actavis just to see if it's was the Mercury pharma that was upsetting my stomach and increasing my palpitations!

I will try again another time and if I feel u well again I will look at NDT or a combo of T4 &T3 or even just T3 alone .

Like you say it takes time to see if something suits you I am undermedicated on 50mcg Levo as my TSH is 3.87 FT4 16 T3 4.5 so I don't think 50 mcg was doing much I'm just taking each day feeling rubbish until I get a plan and something that suits me 😔

Thankyou for replying

Take care

Kazbe

Reply

Maybe you could try adding Metavive to your Levo for a while and if you get on ok you could lower the Levo and raise the Metavive

Reply

Hi Kazbe

I was on 100mg of Levothyroxine and felt I was not doing well, and was told by endo that they do not prescribe T3. I started to take adrenavive 111 and metavive 111 ended up taking 3 or 4 of each, I stopped taking levothyroxine and within days I felt awful and ended up going to the doctor with anxiety attacks. I started back on levothyroxine and I also took the metavive and adrenavive as supplements, gradually going up to 4 of each, I must admit I felt great, but of course I found it too expensive as there are only 90 capsules in bottle, which mean't it didn't last a month, and also t3/t4 amounts negligible, but it did help, and then I found this site and moved on to NDT which I have been taking for around a year and apart from feeling tired (work 40 hours per week)a lot of my symptoms have subsided. I was on Nature thyroid but found this last batch from them to be weak ( I was on 4 tabs). I have changed to thyroid S this last week and what a revelation,I have cut back to 3 3/4 tabs and feel good.

So it might be worth you going back on to levo and take 1 capsule of each, and see how you go then increase as and when.

Mazamoomoo.

Reply

Hi Health2015

Thankyou for sharing your experience of Metavive and how the medication affected you ! I'm so pleased to hear that you are doing well on Thyroid S it just shows that we are all striving for good health and we do have to try lots of different things until we get there .

I'm going down the same route il supplement with Metavive along side my Levo see how I get on but I want to try NDT and come off Levo altogether!

When you haven't got the backing of a medical professional you do feel so vulnerable!

May you continue to do well and be in better health il keep you posted how things are going

Thanks Again

Kazbe 😀

Reply

You may also like...